Alert archive / Michigan / River Flood Warnings in 2021
River Flood Warning 10, NWS Detroit, MI
NWS Detroit, MI issued this river flood warning at Aug 12, 2021, 11:53 AM EDT for Macomb County, Michigan. It was in force for 7 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2021, 11:53 AM EDT (15:53 UTC)
- Expired
- Aug 12, 2021, 6:23 PM EDT
- In force
- 7 hr
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Macomb County, MI
The radar
The Detroit radar (KDTX), 41 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Clinton River near Clinton Township (FSRM4). The gauge peaked at 16.93 ft at Aug 12, 2021, 12:00 PM EDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04164000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
681
WGUS43 KDTX 121553
FLWDTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Detroit/Pontiac MI
1153 AM EDT Thu Aug 12 2021
...The National Weather Service in Detroit/Pontiac MI has issued a
Flood Warning for the following rivers in Michigan...
Clinton River Near Clinton Township affecting Macomb County.
For the Clinton River...including Clinton Township, Mt. Clemens...
Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=DTX.
&&
MIC099-130400-
/O.NEW.KDTX.FL.W.0010.210812T1553Z-210813T0443Z/
/FSRM4.2.ER.210812T1350Z.210812T1800Z.210812T2242Z.NO/
1153 AM EDT Thu Aug 12 2021
The National Weather Service in Detroit/Pontiac has issued a
* Flood Warning for
the Clinton River Near Clinton Township.
* From this morning to just after midnight tonight.
* At 11:30 AM EDT Thursday the stage was 16.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 17.1 feet
this afternoon. It will then fall below flood stage this evening.
&&
LAT...LON 4260 8294 4257 8290 4254 8296 4262 8309
4268 8309 4260 8298
$$
KDK2 follow-up statements
846
WGUS83 KDTX 121912
FLSDTX
Flood Statement
National Weather Service Detroit/Pontiac MI
312 PM EDT Thu Aug 12 2021
...The Flood Warning continues for the following rivers in
Michigan...
Clinton River Near Clinton Township affecting Macomb County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=DTX.
&&
MIC099-130345-
/O.EXT.KDTX.FL.W.0010.000000T0000Z-210813T0333Z/
/FSRM4.1.ER.210812T1350Z.210812T1630Z.210812T2133Z.NO/
312 PM EDT Thu Aug 12 2021
...The Flood Warning is now in effect until late this evening...
The Flood Warning continues for
the Clinton River Near Clinton Township.
* Until late this evening.
* At 2:30 PM EDT Thursday the stage was 16.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending
at 2:30 PM EDT Thursday was 17.0 feet.
* Forecast...The river is expected to fall below flood stage late
this afternoon and continue falling to 7.4 feet early Thursday
afternoon.
&&
LAT...LON 4260 8294 4257 8290 4254 8296 4262 8309
4268 8309 4260 8298
$$
KDK823
WGUS83 KDTX 122223
FLSDTX
Flood Statement
National Weather Service Detroit/Pontiac MI
623 PM EDT Thu Aug 12 2021
...The Flood Warning is cancelled for the following rivers in
Michigan...
Clinton River Near Clinton Township affecting Macomb County.
MIC099-122330-
/O.CAN.KDTX.FL.W.0010.000000T0000Z-210812T2223Z/
/FSRM4.1.ER.210812T1350Z.210812T1630Z.210812T2133Z.NO/
623 PM EDT Thu Aug 12 2021
...The Flood Warning for the Clinton River Near Clinton Township has
been cancelled...
The Flood Warning is cancelled for
the Clinton River Near Clinton Township.
* At 5:30 PM EDT today the stage was 15.8 feet.
* Flood stage is 16.0 feet.
* Forecast...The river has fallen below flood stage and will
continue falling to 8.0 feet by Sunday afternoon.
&&
LAT...LON 4260 8294 4257 8290 4254 8296 4262 8309
4268 8309 4260 8298
$$
KKWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this river flood warning went out at Aug 12, 7:11 AM EDT, 4 hours 42 minutes earlier.
Area forecast discussion, Aug 12, 7:11 AM EDT, 4 hours 42 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 711 AM EDT Thu Aug 12 2021 .AVIATION... Small convective complex will move across the Detroit terminal corridor through 13z. Otherwise, tradually diminishing convective potential this morning as background forcing wanes and brief stability takes hold. No real evidence within model guidance to suggest convective development will commence prior to this evening, although given the underlying hot and humid conditions, a very low end potential will exist. Otherwise, VFR conditions within modest southwest flow. Secondary surge of moisture this evening and overnight may afford the best potential for thunderstorms as a cold front sinks southeast into the region. Confidence in occurrence at this stage too low to highlight attm. For DTW...Period of strong winds will accompany a small thunderstorm complex through portions of the airspace through 13z. Some lingering pockets of MVFR or low VFR then plausible late morning. Otherwise, favor dry conditions throughout the daylight period. Potential for thunderstorms again exist late this evening and overnight, but with confidence still too low to highlight attm. .DTW THRESHOLD PROBABILITIES... * Low for ceilings at or below 5000 ft today. * Low for thunderstorms this evening and tonight. && .PREV DISCUSSION... Issued at 419 AM EDT Thu Aug 12 2021 DISCUSSION... Elevated thunderstorm activity continues on the edge of a strong LLJ to 40 knots with elevated instability still in place on the order of 1000-2000 J/kg. Strong LLJ continues to surge in impressive moisture into the region with latest SPC RAP values around 2.00 inches. Very efficient rainfall rates expected with convection with main activity leaving SE MI between 10-12Z. Prior to exiting, localized flooding in urban and flood prone locations will be a primary hazard with continued activity. MRMS radar estimates have shown accumulation totals between 2-4 inches have fallen across portions of western Wayne county, Washtenaw County, and Livingston. This has prompted the issuance of several flood advisories. Additional trends will be monitored for potential backbuilding/training. Increasing stability in the wake of this convection and dry air advection behind a passing weak elevated cold front will greatly limit precipitation chances through the better part of the afternoon hours. Flux of dry low-level air will drastically reduce available instability for the northern half of the cwa. Rich theta-e air will sink south and will maximize and stall around the northern Ohio Valley. This will produce an instability gradient that extends north to around m59, with CAPE values ranging between 1000-2000 J/kg -- highest values at the MI/OH border. Although this may be on the higher end given the long lasting morning precipitation. In either case, given limited mechanisms of forcing not expected too much in terms of widely scattered development in the afternoon and early evening, but will continue to hold a chance for PoPs given the closer proximity to the ribbon of enhanced theta-e south of the border. Otherwise, general thermal trends of the airmass remained unchanged, with only a slight decrease in dew point temperatures noted across the Tri- Cities and Thumb. This will produce another day of hot and muggy conditions. Temperatures return into the upper 80s for most locations, hitting 90 in a couple of spots across the Metro region. Heat indices reside in the low to mid 90s. Another round for late evening/nocturnal convection remains possible pending convection trends across the Midwest. A likely source for initiation will be along the advancing cold frontal boundary over southern Wisconsin into northern Indiana. Downstream of expected convective initiation, h850 flow will back from west to southwesterly through the late afternoon with a general uptick in strength, improving moisture transport across all of SE MI and building and pushing the instability gradient north, across the Tri- Cities and Thumb. Despite hi-res models failing to bring really any convection in from the Midwest, building CAPE and a slight uptick in bulk shear (~25-30 knots) could aid in maintaining any late evening to overnight convective systems from the Midwest. While all of SE MI will have a chance for late evening and overnight convection, greatest probability to see any activity will reside across I-69 south. All hazard modes (damaging gusts, hail to an inch, isolated tornado) are again in play given sufficient shear for organized convection. High theta-e index values and steep low-level lapse rates (prior to loss of daytime heating) will promote wet microbursts. An isolated spin up also cannot be ruled out around m59 south given the strong 0-1 km shear and building 0-1 km helicity values late tonight. swody1 holds most of SE MI with a marginal risk for severe weather, with best timing in the late evening into early Friday morning. Surface cold front will also be in the process of dropping south across Michigan through Friday morning. Some showers and thunderstorms will be possible along and ahead of the boundary through the mid to late morning hours on Friday, with the cold front clearing the state after 12Z. Passage of this front will mark a major pattern shift relative to the past week. Temperatures in the upper 70s to lower 80s, decreased humidity, and dry weather are expected through the weekend into early next week. MARINE... Lingering shower and thunderstorm activity early this morning will gradually exit the marine waters over the next few hours. Sporadic 20+ kt gusts diminish throughout the morning as well. Main focus for today then turns to yet another round of shower and thunderstorm activity over the central Great Lakes, although coverage will be more isolated in nature. Nonetheless, expect lightning, gusty winds, and locally enhanced waves with any storms. Southwest flow flips to northwest in the wake of a cold frontal passage on Friday followed by expansion of high pressure into the Great Lakes region for the weekend, producing light winds and dry weather through early next week. HYDROLOGY... Ongoing convection will continue across SE MI, exiting the region somewhere between 6-8 AM. Prior, very efficient precipitation rates are noted with ongoing storm system, with 2-4 inches of precipitation already fallen across western Wayne County, Washtenaw County, and Livingston County. Over the next several hours (4-7 AM), an additional half-inch to an inch of accumulation is likely mainly along and south of I-69. Stronger thunderstorms or areas that receive repeated activity will likely see localized higher amounts on the order of 1-2 inches. Isolated areas of flooding in urban and flood- prone regions will be likely with repeated thunderstorm activity. Otherwise, expecting a relatively dry afternoon, with additional chances for showers and storms late this evening into early Friday morning. Uncertainty is too high with thunderstorm development at this time to pinpoint any timing and resulting accumulation amounts. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && AVIATION.....MR DISCUSSION...AM MARINE.......MV HYDROLOGY....AM You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Aug 12, 4:51 AM EDT, 7 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 451 AM EDT Thu Aug 12 2021 MIZ047>049-053>055-060>063-068>070-075-076-082-083-130900- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 451 AM EDT Thu Aug 12 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight Isolated flooding in flood prone and urban areas will be possible with repeated thunderstorms and training through the morning, south of I-69. Please see the hydrology section for additional detai.s. Numerous showers and thunderstorms will persist this morning, exiting between 6-8 AM. A lull in activity is expected through the afternoon and early evening, although a slight chance for showers and storms will exist along and south of M59. Slightly better chances for scattered to numerous storms will then enter this evening into the early morning hours on Friday. There will be a marginal risk for severe weather for the for any thunderstorms observed this afternoon onwards. Wind gusts to 60 mph, hail to one inch, and an isolated tornado are the main hazards. Storm motion will be west to east at 40 mph. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Additional thunderstorms will be possible on Friday afternoon, mainly south of M59. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ421-422-441>443-462>464-130900- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 451 AM EDT Thu Aug 12 2021 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Numerous showers and thunderstorms will persist this morning, exiting between 6-8 AM. A lull in activity is expected through the afternoon and early evening, although a slight chance for showers and storms will exist along and south of M59. Slightly better chances for scattered to numerous storms will then enter this evening into the early morning hours on Friday. There will be a marginal risk for severe weather for the for any thunderstorms observed this afternoon onwards. Wind gusts to 50 knots, hail to one inch, and an isolated tornado are the main hazards. Storm motion will be west to east at 35 knots. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Scattered thunderstorms are possible Thursday evening and Thursday night. Primary threat will be damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LHZ361>363-130900- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- 451 AM EDT Thu Aug 12 2021 This hazardous weather outlook is for portions of Lake Huron. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. AM
In the hours before
Local storm report, Aug 12, 9:44 AM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
944 AM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 AM TSTM WND DMG ANN ARBOR 42.28N 83.73W
08/12/2021 WASHTENAW MI TRAINED SPOTTER
SPOTTER REPORTS NUMEROUS 6 TO 12 INCH DIAMETER TREES AND
BRANCHES DOWN ACROSS THE ANN ARBOR AREA.
&&
KDKLocal storm report, Aug 12, 10:00 AM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1000 AM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM TSTM WND DMG 2 WNW ROMULUS 42.23N 83.41W
08/12/2021 WAYNE MI PUBLIC
PUBLIC REPORT OF APPROX 6 INCH DIAMETER HEALTHY TREE
LIMBS DOWN ALONG TYLER RD BETWEEN COGSWELL AND OZGA RDS.
&&
KDKLocal storm report, Aug 12, 10:32 AM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1032 AM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM TSTM WND DMG 2 W MANCHESTER 42.15N 84.07W
08/12/2021 WASHTENAW MI DEPT OF HIGHWAYS
POWER LINES DOWN OVER THE ROADWAY.
1000 AM HEAVY RAIN FOWLERVILLE 42.66N 84.07W
08/12/2021 M4.90 INCH LIVINGSTON MI TRAINED SPOTTER
24 HOUR RAINFALL.
1000 AM HEAVY RAIN GARDEN CITY 42.33N 83.33W
08/12/2021 M3.75 INCH WAYNE MI TRAINED SPOTTER
34 HOUR RAINFALL.
&&
SSLocal storm report, Aug 12, 11:21 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1121 AM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN WYANDOTTE 42.21N 83.16W
08/12/2021 M3.04 INCH WAYNE MI CO-OP OBSERVER
18 HOUR RAINFALL.
1000 AM HEAVY RAIN 3 SSW CANTON 42.27N 83.50W
08/12/2021 M3.47 INCH WAYNE MI TRAINED SPOTTER
27 HOUR RAINFALL.
&&
SSLocal storm report, Aug 12, 11:32 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1132 AM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 AM TSTM WND DMG MANITOU BEACH 41.97N 84.31W
08/12/2021 LENAWEE MI PUBLIC
SOCIAL MEDIA VIDEO OF MULTIPLE LARGE TREES SNAPPED AROUND
DEVILS LAKE.
0900 AM HEAVY RAIN SOUTHGATE 42.20N 83.21W
08/12/2021 M3.04 INCH WAYNE MI TRAINED SPOTTER
24 HOUR RAINFALL.
&&
SSLocal storm report, Aug 12, 11:35 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1135 AM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM TSTM WND GST 5 NNE BRITTON 42.05N 83.80W
08/11/2021 E70.00 MPH LENAWEE MI TRAINED SPOTTER
ESTIMATED 70 MPH WINDS. TREES DOWN OVER ONE FOOT
DIAMETER.
0308 PM TSTM WND DMG HAMBURG 42.45N 83.80W
08/11/2021 LIVINGSTON MI TRAINED SPOTTER
REPORTS OF MULTIPLE TREES AND POWER LINES DOWN RELAYED
VIA SOCIAL MEDIA.
0308 PM TSTM WND DMG 2 WNW MILAN 42.10N 83.72W
08/11/2021 WASHTENAW MI TRAINED SPOTTER
NUMEROUS LARGE HEALTHY TREES UPROOTED AND DOWNED POWER
LINES.
0312 PM TSTM WND DMG 4 W BRIGHTON 42.54N 83.87W
08/11/2021 LIVINGSTON MI PUBLIC
LARGE TREE DOWN BLOCKING ROAD NEAR CHILSON AND COON LAKE
RD...CORRECTED TO INCLUDE CROSSROADS
0313 PM TSTM WND GST 4 S ANN ARBOR 42.22N 83.74W
08/11/2021 M58.00 MPH WASHTENAW MI ASOS
MEASURED AT KARB.
0315 PM TSTM WND DMG HARTLAND 42.66N 83.75W
08/11/2021 LIVINGSTON MI TRAINED SPOTTER
REPORTS FROM SEVERAL SOURCES OF NUMEROUS TREES DOWN NEAR
HARTLAND.
0317 PM TSTM WND DMG 5 S DUNDEE 41.89N 83.65W
08/11/2021 MONROE MI TRAINED SPOTTER
REPORTS OF NUMEROUS TREES AND POWER LINES DOWN.
0317 PM TSTM WND DMG 2 SSW MILFORD 42.56N 83.62W
08/11/2021 OAKLAND MI NWS EMPLOYEE
REPORT OF LARGE TREE DOWN ON MILFORD RD NEAR ENTRANCE TO
KENSINGTON METROPARK.
0321 PM TSTM WND DMG IDA 41.91N 83.57W
08/11/2021 MONROE MI EMERGENCY MNGR
TREE LINE FLATTENED. REPORTS OF OVER 40 TREES DOWN IN THE
AREA VIA DISPATCH.
0323 PM TSTM WND GST 5 SSW CANTON 42.24N 83.53W
08/11/2021 M60.00 MPH WAYNE MI ASOS
MEASURED AT DETROIT WILLOW RUN AIRPORT.
0327 PM TSTM WND DMG LINDEN 42.82N 83.78W
08/11/2021 GENESEE MI NWS EMPLOYEE
REPORTED NUMEROUS TREES DOWN.
0330 PM TSTM WND DMG HIGHLAND 42.64N 83.62W
08/11/2021 OAKLAND MI PUBLIC
REPORT OF MULTIPLE WIRES AND TREES DOWN THROUGHOUT
HIGHLAND TOWNSHIP.
0330 PM TSTM WND DMG MONROE 41.92N 83.39W
08/11/2021 MONROE MI PUBLIC
SEVERAL LARGE TREE LIMBS DOWN AND SOME LARGE TREES
UPROOTED. REPORTS RELAYED VIA SOCIAL MEDIA PHOTOS.
0330 PM TSTM WND DMG 5 SSW ROMULUS 42.16N 83.41W
08/11/2021 WAYNE MI BROADCAST MEDIA
LARGE TREE OVER 1.5 FOOT DIAMETER DOWN ON POWER LINE.
0330 PM TSTM WND DMG 4 E FENTON 42.81N 83.63W
08/11/2021 OAKLAND MI TRAINED SPOTTER
SEVERAL 10-12 INCH DIAMETER TREE LIMBS DOWN.
0339 PM TSTM WND DMG BURTON 43.00N 83.62W
08/11/2021 GENESEE MI 911 CALL CENTER
DISPATCH REPORTS RECEIVING SEVERAL DOZEN CALLS OF TREES
AND POWER LINES DOWN, MAINLY SOUTH OF THE I-69 CORRIDOR.
0342 PM TSTM WND GST 1 E ORTONVILLE 42.85N 83.42W
08/11/2021 E60.00 MPH OAKLAND MI COUNTY OFFICIAL
COUNTY OFFICIAL ESTIMATES 60 MPH GUST.
0343 PM TSTM WND DMG BERKLEY 42.50N 83.19W
08/11/2021 OAKLAND MI TRAINED SPOTTER
REPORTS FROM SEVERAL SOURCES OF TREES AND POWER LINES
DOWN NEAR BERKLEY.
0343 PM TSTM WND DMG WYANDOTTE 42.21N 83.16W
08/11/2021 WAYNE MI PUBLIC
LARGE TREE ACROSS ROAD NEAR HENRY FORD HOSPITAL IN
WYANDOTTE.
0344 PM TSTM WND GST 2 ENE ROMULUS 42.23N 83.33W
08/11/2021 E63.00 MPH WAYNE MI ASOS
MEASURED AT DETROIT METRO AIRPORT...CORRECTED AS TSTM
WIND GST.
0344 PM TSTM WND DMG AUBURN HILLS 42.67N 83.24W
08/11/2021 OAKLAND MI TRAINED SPOTTER
LARGE TREE DOWN IN BACKYARD.
0349 PM MARINE TSTM WIND 5 E ESTRAL BEACH 42.00N 83.14W
08/11/2021 M55.00 MPH LEZ444 MI BUOY
MEASURED AT DETROIT RIVER LIGHT.
0353 PM TSTM WND GST ESE OXFORD 42.82N 83.25W
08/11/2021 M60.00 MPH OAKLAND MI MESONET
MEASURED VIA MESONET.
0400 PM TSTM WND GST 2 E MOUNT CLEMENS 42.60N 82.84W
08/11/2021 M75.00 MPH MACOMB MI AWOS
MEASURED AT SELFRIDGE AIR NATIONAL GUARD BASE.
0401 PM MARINE TSTM WIND 2 S GROSSE POINTE 42.36N 82.91W
08/11/2021 E59.00 MPH LCZ460 MI BUOY
MEASURED AT PECHE ISLAND LIGHT.
0404 PM TSTM WND GST 4 NNE GROSSE POINTE 42.43N 82.87W
08/11/2021 M57.00 MPH LCZ460 MI BUOY
MEASURED AT GROSSE PT LIGHT.
0405 PM MARINE TSTM WIND 5 ESE MOUNT CLEMENS 42.57N 82.80W
08/11/2021 M54.00 MPH MACOMB MI MESONET
MEASURED AT LAKE ST. CLAIR METROPARK.
0430 PM HEAVY RAIN ATLAS 42.94N 83.53W
08/11/2021 M1.20 INCH GENESEE MI TRAINED SPOTTER
1 HOUR RAINFALL TOTAL.
0442 PM MARINE TSTM WIND 1 NNE PORT HURON 43.01N 82.42W
08/11/2021 M45.00 MPH ST. CLAIR MI MESONET
MEASURED AT FORT GRATIOT LIGHT.
1048 PM TSTM WND DMG FLUSHING 43.06N 83.84W
08/11/2021 GENESEE MI BROADCAST MEDIA
MULTIPLE TREE UPROOTED AND LARGE TREE LIMBS DOWN.
0433 AM FLOOD 1 S HOWELL 42.59N 83.93W
08/12/2021 LIVINGSTON MI DEPT OF HIGHWAYS
MDOT REPORTS EB I-96 AFTER PINCKNEY ROAD IS CLOSED DUE TO
FLOODING.
0500 AM HEAVY RAIN ROSEVILLE 42.51N 82.94W
08/12/2021 M2.26 INCH MACOMB MI CO-OP OBSERVER
24 HOUR RAINFALL.
0500 AM HEAVY RAIN 4 ENE GRAND BLANC 42.94N 83.53W
08/12/2021 M1.90 INCH GENESEE MI PUBLIC
5 HOUR RAINFALL.
0630 AM HEAVY RAIN 4 NW PINCKNEY 42.50N 84.00W
08/12/2021 M4.21 INCH LIVINGSTON MI TRAINED SPOTTER
6 HOUR RAINFALL.
0637 AM TSTM WND DMG MANITOU BEACH 41.97N 84.31W
08/12/2021 LENAWEE MI PUBLIC
SOCIAL MEDIA VIDEO OF MULTIPLE LARGE TREES SNAPPED AROUND
DEVILS LAKE.
0647 AM TSTM WND DMG 2 W MANCHESTER 42.15N 84.07W
08/12/2021 WASHTENAW MI DEPT OF HIGHWAYS
POWER LINES DOWN OVER THE ROADWAY.
0700 AM HEAVY RAIN 4 WSW CHESANING 43.17N 84.21W
08/12/2021 M1.10 INCH SAGINAW MI TRAINED SPOTTER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN S DEXTER 42.33N 83.88W
08/12/2021 M1.93 INCH WASHTENAW MI TRAINED SPOTTER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 4 S DETROIT 42.32N 83.11W
08/12/2021 M2.32 INCH WAYNE MI COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 4 N BURTON 43.05N 83.62W
08/12/2021 M1.51 INCH GENESEE MI CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN BLOOMFIELD HILLS 42.58N 83.25W
08/12/2021 M2.21 INCH OAKLAND MI TRAINED SPOTTER
24 HOUR RAINFALL.
0700 AM FLOOD 4 NW ST. CLAIR SHORES 42.52N 82.95W
08/12/2021 MACOMB MI TRAINED SPOTTER
FLOODED ROADWAYS AROUND 13 MILE AND GROESBECK HIGHWAY.
0700 AM HEAVY RAIN LINDEN 42.82N 83.78W
08/12/2021 M3.94 INCH GENESEE MI CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN SE ANN ARBOR 42.28N 83.73W
08/12/2021 M3.53 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN MANCHESTER 42.15N 84.04W
08/12/2021 M2.45 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN CANTON 42.31N 83.48W
08/12/2021 M2.40 INCH WAYNE MI COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN WHITMORE LAKE 42.43N 83.75W
08/12/2021 M3.56 INCH LIVINGSTON MI CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN OWOSSO 43.00N 84.18W
08/12/2021 M1.92 INCH SHIAWASSEE MI CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN FLINT 43.02N 83.69W
08/12/2021 M1.63 INCH GENESEE MI OFFICIAL NWS OBS
24 HOUR RAINFALL AT FLINT BISHOP AIRPORT.
0700 AM HEAVY RAIN 2 SW SHELBY TOWNSHIP 42.65N 83.06W
08/12/2021 M1.07 INCH MACOMB MI COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 2 N CLINTON 42.10N 83.97W
08/12/2021 M1.29 INCH WASHTENAW MI COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 2 E YPSILANTI 42.25N 83.58W
08/12/2021 M3.12 INCH WASHTENAW MI TRAINED SPOTTER
24 HOUR RAINFALL.
0713 AM TSTM WND DMG ANN ARBOR 42.28N 83.73W
08/12/2021 WASHTENAW MI TRAINED SPOTTER
SPOTTER REPORTS NUMEROUS 6 TO 12 INCH DIAMETER TREES AND
BRANCHES DOWN ACROSS THE ANN ARBOR AREA.
0724 AM TSTM WND DMG 2 WNW ROMULUS 42.23N 83.41W
08/12/2021 WAYNE MI PUBLIC
PUBLIC REPORT OF APPROX 6 INCH DIAMETER HEALTHY TREE
LIMBS DOWN ALONG TYLER RD BETWEEN COGSWELL AND OZGA RDS.
0730 AM HEAVY RAIN LAPEER 43.05N 83.32W
08/12/2021 M1.00 INCH LAPEER MI CO-OP OBSERVER
24 HOUR RAINFALL.
0730 AM FLOOD 5 NW ST. CLAIR SHORES 42.54N 82.97W
08/12/2021 MACOMB MI TRAINED SPOTTER
ROADWAY FLOODED AND CARS STRANDED.
0730 AM HEAVY RAIN GOODRICH 42.92N 83.51W
08/12/2021 M2.29 INCH GENESEE MI CO-OP OBSERVER
24 HOUR RAINFALL.
0730 AM HEAVY RAIN BEVERLY HILLS 42.52N 83.22W
08/12/2021 M2.30 INCH OAKLAND MI PUBLIC
24 HOUR RAINFALL.
0800 AM HEAVY RAIN 4 SW SALINE 42.13N 83.84W
08/12/2021 M1.97 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL.
0800 AM HEAVY RAIN ROMULUS 42.22N 83.37W
08/12/2021 M3.08 INCH WAYNE MI OFFICIAL NWS OBS
24 HOUR RAINFALL AT DETROIT METRO AIRPORT.
0800 AM HEAVY RAIN 4 E WHITE LAKE 42.65N 83.43W
08/12/2021 M2.15 INCH OAKLAND MI OFFICIAL NWS OBS
24 HOUR RAINFALL TOTAL AT THE NWS DETROIT/PONTIAC OFFICE.
0800 AM MARINE TSTM WIND 10 E GROSSE POINTE SHOR 42.43N 82.68W
08/12/2021 M46.00 MPH XXX XX BUOY
MEASURED AT THE LAKE ST CLAIR BUOY...CORRECTED LOCATION.
0830 AM HEAVY RAIN 3 NW WHITE LAKE 42.69N 83.55W
08/12/2021 M2.63 INCH OAKLAND MI COCORAHS
24 HOUR RAINFALL.
0830 AM HEAVY RAIN 4 NNW RICHMOND 42.86N 82.78W
08/12/2021 M0.00 INCH MACOMB MI CO-OP OBSERVER
24 HOUR RAINFALL.
0830 AM HEAVY RAIN FARMINGTON 42.46N 83.38W
08/12/2021 E2.62 INCH OAKLAND MI CO-OP OBSERVER
24 HOUR RAINFALL.
0830 AM HEAVY RAIN WYANDOTTE 42.21N 83.16W
08/12/2021 M2.92 INCH WAYNE MI CO-OP OBSERVER
24 HOUR RAINFALL.
0900 AM HEAVY RAIN SOUTHGATE 42.20N 83.21W
08/12/2021 M3.04 INCH WAYNE MI TRAINED SPOTTER
24 HOUR RAINFALL.
0900 AM HEAVY RAIN 2 W LAPEER 43.05N 83.36W
08/12/2021 M1.22 INCH LAPEER MI CO-OP OBSERVER
24 HOUR RAINFALL.
1000 AM HEAVY RAIN WYANDOTTE 42.21N 83.16W
08/12/2021 M3.04 INCH WAYNE MI CO-OP OBSERVER
18 HOUR RAINFALL.
1000 AM HEAVY RAIN FOWLERVILLE 42.66N 84.07W
08/12/2021 M4.90 INCH LIVINGSTON MI TRAINED SPOTTER
24 HOUR RAINFALL.
1000 AM HEAVY RAIN GARDEN CITY 42.33N 83.33W
08/12/2021 M3.75 INCH WAYNE MI TRAINED SPOTTER
34 HOUR RAINFALL.
1000 AM HEAVY RAIN 3 SSW CANTON 42.27N 83.50W
08/12/2021 M3.47 INCH WAYNE MI TRAINED SPOTTER
27 HOUR RAINFALL.
&&
SSThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 10:42 PM EDT | Special Weather Statement | DTX | Genesee, Lapeer, Livingston, Oakland, Shiawassee | 63 min |
| Aug 11, 11:00 PM EDT | Special Weather Statement | DTX | Lenawee, Washtenaw | 60 min |
| Aug 11, 11:34 PM EDT | Special Weather Statement | DTX | Macomb, Monroe, Saint Clair, Wayne | 56 min |
| Aug 12, 12:47 AM EDT | Special Weather Statement | DTX | Tuscola | 43 min |
| Aug 12, 1:14 AM EDT | Special Weather Statement | DTX | Genesee, Shiawassee | 46 min |
| Aug 12, 2:04 AM EDT | Areal Flood Advisory | DTX | Livingston | 2 hr |
| Aug 12, 2:36 AM EDT | Special Weather Statement | DTX | Wayne | 54 min |
| Aug 12, 3:08 AM EDT | Areal Flood Advisory | DTX | Wayne | 4 hr |
| Aug 12, 4:33 AM EDT | Flash Flood Warning | DTX | Livingston | 2 hr |
| Aug 12, 5:18 AM EDT | Areal Flood Advisory | DTX | Macomb, Oakland | 3 hr |
| Aug 12, 5:41 AM EDT | Flash Flood Warning | DTX | Macomb, Oakland, Wayne | 3 hr |
| Aug 12, 6:31 AM EDT | Severe Thunderstorm Warning | DTX | Lenawee, Livingston, Monroe, Washtenaw | 59 min |
| Aug 12, 6:43 AM EDT | Areal Flood Warning | DTX | Livingston | 2 hr |
| Aug 12, 7:09 AM EDT | Severe Thunderstorm Warning | DTX | Macomb, Monroe, Oakland, Wayne | 45 min |
| Aug 12, 7:18 AM EDT | Special Weather Statement | DTX | Monroe | 42 min |
| Aug 12, 7:27 AM EDT | Special Marine Warning | DTX | 34 min | |
| Aug 12, 7:35 AM EDT | River Flood Warning | DTX | Livingston | 18 days |
| Aug 12, 8:42 AM EDT | Areal Flood Advisory | DTX | Macomb, Oakland, Wayne | 3 hr |
| Aug 12, 6:08 PM EDT | River Flood Warning | DTX | Wayne | 15 hr |
Nearby
River Flood Warnings in Michigan, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.